# SDR HEEA954745

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT1104
- Condition: Malfunction
- Location: Cockpit
- Part time: 61 hours
- Component: Narco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT UNIT COMES ON BY ITSELF AND WILL NOT TURN OFF.
